A Completeness Theorem for Symmetric Product Phase Spaces

Journal of Symbolic Logic 69 (2):340 - 370 (2004)
Abstract
In a previous work with Antonio Bucciarelli, we introduced indexed linear logic as a tool for studying and enlarging the denotational semantics of linear logic. In particular, we showed how to define new denotational models of linear logic using symmetric product phase models (truth-value models) of indexed linear logic. We present here a strict extension of indexed linear logic for which symmetric product phase spaces provide a complete semantics. We study the connection between this new system and indexed linear logic
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1082418530
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,781
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
The Shuffle Hopf Algebra and Noncommutative Full Completeness.R. F. Blute & P. J. Scott - 1998 - Journal of Symbolic Logic 63 (4):1413-1436.
The Semantics and Proof Theory of Linear Logic.Arnon Avron - 1988 - Theoretical Computer Science 57:161-184.
Kripke Models for Linear Logic.Gerard Allwein & J. Michael Dunn - 1993 - Journal of Symbolic Logic 58 (2):514-545.
Linear Logic in Computer Science.Thomas Ehrhard (ed.) - 2004 - Cambridge University Press.
A Modal View of Linear Logic.Simone Martini & Andrea Masini - 1994 - Journal of Symbolic Logic 59 (3):888-899.
Added to PP index
2010-08-24

Total downloads
10 ( #444,522 of 2,198,883 )

Recent downloads (6 months)
1 ( #299,438 of 2,198,883 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature